# SDR CA960722002

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Computer
- Part number: 60539
- Condition: Failed
- Location: Cabin Press Cont
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB CABIN WOULD NOT PRESSURIZE, DIFFERENTIAL WENT UP TO 10 AND THEN BACK TO ZERO  MAINTENANCE REPLACED CABIN PRESSURE CONTROLLLER COMPUTER
